Triangular Fuzzy Metric

2104's picture
Journal Title, Volume, Page: 
An-Najah University Journal for Research - Natural Sciences - Volume 8, Issue 1, 1994
Year of Publication: 
1994
Authors: 
Mohammad A. Mahmoud Al-Amleh
Department of Mathematics, Faculty of Science, An-Najah National University, Nablus, Palestine
Current Affiliation: 
Department of Mathematics, Faculty of Science, An-Najah National University, Nablus, Palestine
Preferred Abstract (Original): 

This paper presents a new method to rank triangular fuzzy numbers as well as a new metric (triangular fuzzy metric) on the set of fuzzy points. This metric can be used in both studying fuzzy topological spaces and decision-making theory.

AttachmentSize
triangular-fuzzy-metric(1).pdf515.27 KB